J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2006;30(2):188-190.
A Case of Paraplegia Associated with Intrathecal Methotrexate : A case report.
Lee, Chang Han , Oh, Min Kyun , Cho, Jin Hong , Lee, Eun Shin , Shin, Hee Suk
Department of Rehabilitation Medicine and Institute of Health Science, Gyeongsang National University College of Medicine, Korea. hsshin@nongae.gsnu.ac.kr
수막강 내 메토트렉세이트 주입 후 발생한 하지마비 ⁣증례 보고⁣
이창한, 오민균, 조진홍, 이은신, 신희석
경상대학교 의과대학 재활의학교실 및 건강과학연구원
Abstract
The treatment and prophylactic therapy of meningeal leukemia with intrathecal methotrexate in acute lymphoblastic leukemia is the standard method. Intrathecal overdose of methotrexate may produce severe toxicities such as paraplegia. We experienced a case of paraplegia diagnosed by magnetic imaging examination of the spine in a 24-year-old woman received repeated intrathecal methotrexate for meningeal leukemia. (J Korean Acad Rehab Med 2006; 30: 188- 190)
Key Words: Intrathecal methotrexate, Paraplegia, Meningeal leukemia


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Terms of Use   |   Privacy Polity
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Boramae Medical Center,
20 Boramae-ro 5-gil, Dongjak-gu, Seoul, 07061, Korea
Tel: +82-10-8678-2671    Fax: +82-2-870-2679    E-mail: edit@e-arm.org
Business Registration: 110-82-07460                

Copyright © 2022 by Korean Academy of Rehabilitation Medicine.

Developed in M2PI

Close layer
prev next